Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I recently took myself off of the pill, it was causing me to be teary, feeling very low, migraines, stomach ache and other side effects. I was fine when coming off and straight away saw a difference in my mood I felt like myself again. I'm about to have my first period since coming off and I'm still very very sad, I was never like this before I started taking that specific pill. Has taking Loestrin caused this? I've been off for around 2 weeks if that means anything.
    • Community Assistant
    Online

    19
    ReputationRep:
    Community Assistant
    I would be tempted to give it a few more weeks, certainly until a couple of weeks after the period. This could just be your hormone system getting used to working again. Taking the pill won't have permanently changed you, but the change back to how things were often isn't instant.
    Offline

    18
    ReputationRep:
    go and discuss it with your GP if you're concerned but I'm sure it will take your body more than a few weeks to adapt to the lack of hormones from the pill so I wouldn't worry too much at this point
    • #1
    • Thread Starter
    #1

    (Original post by doodle_333)
    go and discuss it with your GP if you're concerned but I'm sure it will take your body more than a few weeks to adapt to the lack of hormones from the pill so I wouldn't worry too much at this point
    Thank you, I'm hoping to go to the doctors sometime to be put back on the pill

    I'm nearly a week late but felt no sign of it coming other than the emotionalness, is this normal? Sorry for all the questions.
    • #1
    • Thread Starter
    #1

    (Original post by unprinted)
    I would be tempted to give it a few more weeks, certainly until a couple of weeks after the period. This could just be your hormone system getting used to working again. Taking the pill won't have permanently changed you, but the change back to how things were often isn't instant.
    Thank you.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 25, 2015
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.